File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On Product of Positive L-R Fuzzy Numbers and its Application to Multi-period Portfolio Selection Problems

TitleOn Product of Positive L-R Fuzzy Numbers and its Application to Multi-period Portfolio Selection Problems
Authors
KeywordsFuzzy sets
Fuzzy arithmetic
Positive L-R fuzzy number
Multi-period portfolio selection
Issue Date2020
PublisherSpringer New York LLC. The Journal's web site is located at http://springerlink.metapress.com/openurl.asp?genre=journal&issn=1568-4539
Citation
Fuzzy Optimization and Decision Making, 2020, v. 19, p. 53-79 How to Cite?
AbstractWith the wide applications of fuzzy theory in optimization, fuzzy arithmetic attracts great attention due to its inevitability in solution process. However, the complexity of the Zadeh extension principle significantly reduces the practicability of fuzzy optimization technology. In this paper, we prove some important properties on positive L-R fuzzy numbers, and propose a new calculation method for the product of multiple positive L-R fuzzy numbers. Furthermore, a numerical integral-based simulation algorithm (NISA) is proposed to approximate the expected value, variance and skewness of the product of positive L-R fuzzy numbers. As applications, a fuzzy multi-period utility maximization model for portfolio selection problem is considered. For handling the large number of multiplications on L-R fuzzy numbers during the optimization process, a genetic algorithm integrating NISA is designed. Finally, some numerical experiments are presented to demonstrate the advantages of NISA. The results greatly enrich the fuzzy arithmetic methods and promote the practicability of fuzzy optimization technology.
Persistent Identifierhttp://hdl.handle.net/10722/280956
ISSN
2019 Impact Factor: 4.319
2015 SCImago Journal Rankings: 2.358

 

DC FieldValueLanguage
dc.contributor.authorLi, X-
dc.contributor.authorJiang, H-
dc.contributor.authorGUO, S-
dc.contributor.authorChing, WK-
dc.contributor.authorYu, L-
dc.date.accessioned2020-02-25T07:43:14Z-
dc.date.available2020-02-25T07:43:14Z-
dc.date.issued2020-
dc.identifier.citationFuzzy Optimization and Decision Making, 2020, v. 19, p. 53-79-
dc.identifier.issn1568-4539-
dc.identifier.urihttp://hdl.handle.net/10722/280956-
dc.description.abstractWith the wide applications of fuzzy theory in optimization, fuzzy arithmetic attracts great attention due to its inevitability in solution process. However, the complexity of the Zadeh extension principle significantly reduces the practicability of fuzzy optimization technology. In this paper, we prove some important properties on positive L-R fuzzy numbers, and propose a new calculation method for the product of multiple positive L-R fuzzy numbers. Furthermore, a numerical integral-based simulation algorithm (NISA) is proposed to approximate the expected value, variance and skewness of the product of positive L-R fuzzy numbers. As applications, a fuzzy multi-period utility maximization model for portfolio selection problem is considered. For handling the large number of multiplications on L-R fuzzy numbers during the optimization process, a genetic algorithm integrating NISA is designed. Finally, some numerical experiments are presented to demonstrate the advantages of NISA. The results greatly enrich the fuzzy arithmetic methods and promote the practicability of fuzzy optimization technology.-
dc.languageeng-
dc.publisherSpringer New York LLC. The Journal's web site is located at http://springerlink.metapress.com/openurl.asp?genre=journal&issn=1568-4539-
dc.relation.ispartofFuzzy Optimization and Decision Making-
dc.rightsThis is a post-peer-review, pre-copyedit version of an article published in [insert journal title]. The final authenticated version is available online at: http://dx.doi.org/[insert DOI]-
dc.subjectFuzzy sets-
dc.subjectFuzzy arithmetic-
dc.subjectPositive L-R fuzzy number-
dc.subjectMulti-period portfolio selection-
dc.titleOn Product of Positive L-R Fuzzy Numbers and its Application to Multi-period Portfolio Selection Problems-
dc.typeArticle-
dc.identifier.emailChing, WK: wching@hku.hk-
dc.identifier.authorityChing, WK=rp00679-
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1007/s10700-019-09308-6-
dc.identifier.scopuseid_2-s2.0-85073924779-
dc.identifier.hkuros309249-
dc.identifier.volume19-
dc.identifier.spage53-
dc.identifier.epage79-
dc.publisher.placeUnited States-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats